Alert archive / Washington / High Wind Warnings in 2015
High Wind Warning 3, NWS Portland, OR
NWS Portland, OR issued this high wind warning at Feb 5, 2015, 2:37 PM PST. It took effect at Feb 5, 2015, 10:00 PM PST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2015, 2:37 PM PST (22:37 UTC)
- In effect from
- Feb 5, 2015, 10:00 PM PST
- Expired
- Feb 6, 2015, 9:00 AM PST
- In force
- 11 hr
- Issued by
- NWS Portland, OR
The text
As transmitted, in the capitals the NWS used until 2016.
860 WWUS76 KPQR 052237 NPWPQR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 237 PM PST THU FEB 5 2015 ORZ001-002-WAZ021-060630- /O.NEW.KPQR.HW.W.0003.150206T0600Z-150206T1500Z/ NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST- INCLUDING THE CITY OF...LONG BEACH 237 PM PST THU FEB 5 2015 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM PST FRIDAY NEAR BEACHES AND HEADLANDS ALONG THE SOUTH WASHINGTON AND NORTH AND CENTRAL OREGON COASTS... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A HIGH WIND WARNING NEAR BEACHES AND HEADLANDS...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM PST FRIDAY. * WINDS: SOUTH WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH. COASTAL COMMUNITIES...SOUTH WIND 15 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING: STRONGEST WINDS EXPECTED BETWEEN MIDNIGHT AND AND 4 AM FRIDAY. * LOCATIONS INCLUDE: LONG BEACH...CAPE DISAPPOINTMENT...CLATSOP SPIT...CAPE MEARES...CAPE FOULWEATHER...NEWPORT JETTY. * IMPACTS: WINDS WILL MAKE IT DIFFICULT TO BE ON BEACHES AND NEAR HEADLANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
3 follow-up statements
581 WWUS76 KPQR 060446 NPWPQR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 846 PM PST THU FEB 5 2015 ORZ001-002-WAZ021-061500- /O.CON.KPQR.HW.W.0003.150206T0600Z-150206T1500Z/ NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST- INCLUDING THE CITY OF...LONG BEACH 846 PM PST THU FEB 5 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM PST FRIDAY NEAR BEACHES AND HEADLANDS ALONG THE SOUTH WASHINGTON AND NORTH AND CENTRAL OREGON COASTS... A HIGH WIND WARNING NEAR BEACHES AND HEADLANDS REMAINS IN EFFECT UNTIL 7 AM PST FRIDAY. * WINDS: SOUTH WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH. COASTAL COMMUNITIES...SOUTH WIND 15 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING: STRONGEST WINDS EXPECTED BETWEEN MIDNIGHT AND AND 4 AM FRIDAY. * LOCATIONS INCLUDE: LONG BEACH...CAPE DISAPPOINTMENT...CLATSOP SPIT...CAPE MEARES...CAPE FOULWEATHER...NEWPORT JETTY. * IMPACTS: WINDS WILL MAKE IT DIFFICULT TO BE ON BEACHES AND NEAR HEADLANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
137 WWUS76 KPQR 061037 NPWPQR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 237 AM PST FRI FEB 6 2015 ORZ001-002-WAZ021-061700- /O.EXT.KPQR.HW.W.0003.000000T0000Z-150206T1700Z/ NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST- INCLUDING THE CITY OF...LONG BEACH 237 AM PST FRI FEB 6 2015 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 AM PST THIS MORNING NEAR BEACHES AND HEADLANDS ALONG THE SOUTH WASHINGTON AND NORTH AND CENTRAL OREGON COASTS... THE HIGH WIND WARNING NEAR BEACHES AND HEADLANDS IS NOW IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS: BEACHES AND HEADLANDS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH. COASTAL COMMUNITIES...SOUTH WIND 15 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING: STRONGEST WINDS THROUGH 6 AM THIS MORNING. * LOCATIONS INCLUDE: LONG BEACH...CAPE DISAPPOINTMENT...CLATSOP SPIT...CAPE MEARES...CAPE FOULWEATHER...NEWPORT JETTY. * IMPACTS: WINDS WILL MAKE IT DIFFICULT TO BE ON BEACHES AND NEAR HEADLANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT WWW.WEATHER.GOV/PORTLAND
688 WWUS76 KPQR 061645 NPWPQR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 845 AM PST FRI FEB 6 2015 ORZ001-002-WAZ021-061745- /O.EXP.KPQR.HW.W.0003.000000T0000Z-150206T1700Z/ NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST- INCLUDING THE CITY OF...LONG BEACH 845 AM PST FRI FEB 6 2015 ...HIGH WIND WARNING WILL EXPIRE AT 9 AM PST THIS MORNING FOR THE BEACHES AND HEADLANDS OF THE SOUTH WASHINGTON COAST...NORTH OREGON COAST...AND CENTRAL OREGON COAST... THE FRONTAL SYSTEM WHICH BROUGHT STRONG WINDS TO THE BEACHES AND HEADLANDS OVERNIGHT IS SLOWLY MOVING ONSHORE AND WEAKENING. WINDS WILL REMAIN GUSTY THIS MORNING...BUT HAVE FALLEN BELOW HIGH WIND WARNING CRITERIA. THEREFORE THE HIGH WIND WARNING NEAR BEACHES AND HEADLANDS WILL BE ALLOWED TO EXPIRE AT 9 AM PST THIS MORNING. $$ WEAGLE
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this high wind warning went out at Feb 5, 9:57 AM PST, 4 hours 40 minutes earlier.
Area forecast discussion, Feb 5, 9:57 AM PST, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
955 AM PST THU FEB 5 2015
.SYNOPSIS...A COLD FRONT ASSOCIATED WITH A LOW WELL OFFSHORE WILL
MOVE ONSHORE TODAY THEN STALL AND WEAKEN SOME. ANOTHER FRONTAL WAVE
WILL MOVE NORTHEAST ALONG THE FRONT TONIGHT AND PRODUCE ANOTHER SURGE
OF RAIN AND COASTAL WIND TONIGHT AND FRIDAY MORNING. MORE FRONTS
ARRIVE SATURDAY AND MONDAY. THE TWO STRONGEST LOWS OF THIS SERIES
ARE EXPECTED SATURDAY AND AGAIN MONDAY WITH MORE RAIN AND WIND...WITH
SOME OF THE SOUTH WIND POSSIBLY EXTENDING INTO THE VALLEYS. LOOK FOR
SOME DRYING AND CALMER WEATHER STARTING THE MIDDLE OF NEXT WEEK.
&&
.SHORT TERM...THE FRONTAL WAVE THAT KICKED UP HIGH WINDS ON THE COAST
HAS PASSED. WINDS ARE NOW EASING BUT IT WILL REMAIN BREEZY THROUGH
THE DAY. RAINFALL AMOUNTS HAVE BEEN LIGHT OVERALL ESPECIALLY INLAND
AND THE CASCADES BUT ARE NOW PICKING UP INLAND AS THE FRONT NUDGES
FURTHER INLAND FROM THE COAST.
MAIN UPDATE FOR THE MORNING PACKAGE IS TO END THE HIGH WIND WARNING
FOR THE COAST ZONES. HOWEVER THERE IS ANOTHER FRONTAL WAVE THAT MAY
BRING ANOTHER ROUND OF HIGH WINDS TO THE BEACHES AND HEADLANDS
TONIGHT. THE 12Z THU NAM RUN IS A SLIGHTLY STRONGER THAN 24 HOURS AGO
WITH THIS FEATURE BUT NOT QUITE AN OUTLIER LIKE THE 00Z THU RUN AS
MENTIONED PREVIOUSLY. A WEAKER FRONTAL WAVE FOLLOWS DURING THE DAY
FRIDAY.
REMAINDER OF PREVIOUS DISCUSSION FOLLOWS...
THE 00Z NAM12 MODEL SHOWED AN ACTUAL SURFACE LOW RIDING UP THE FRONT
ON FRIDAY THAT IF IT HAPPENED...WOULD BRING HIGH WIND TO THE COAST.
THIS WAS CONSIDERED AN OUTLIER AS THE GFS...ECMWF...AND GEM MODELS
DID NOT SHOW THIS SURFACE LOW...AND THE 06Z NAM12 IS MORE IN LINE
WITH THE OTHER MODELS NOW. FOR NOW WILL KEEP THE COASTAL WINDS
TONIGHT AND FRIDAY JUST BELOW HIGH WIND CRITERIA AT THE BEACHES AND
HEADLANDS...THOUGH WE WILL NEED TO CONTINUE TO MONITOR THIS. WE MAY
FINALLY START TO SEE SOME SOUTH WIND SPREAD INTO THE VALLEYS LATE
FRIDAY AS WELL. LOOK FOR MORE PERIODS OF HEAVY RAIN AS THESE TWO
WAVES MOVE THROUGH TONIGHT AND FRIDAY.
THE MODELS CONTINUE TO ADVERTISE A SURFACE LOW MOVING NORTH JUST OFF
THE COAST ON SATURDAY...BRINGING YET MORE RAIN AND WIND TO THE
FORECAST AREA. THIS SYSTEM LOOKS LIKE IT WILL BE ENOUGH TO PRODUCE
HIGH WINDS AT THE COAST. THE SOUTH WINDS SHOULD REACH INLAND AS WELL
ON SATURDAY.
WE SHOULD SEE QUITE A BIT OF RAINFALL FROM THESE SYSTEMS DUE TO THE
TAP OF SUBTROPICAL MOISTURE ASSOCIATED WITH THIS FRONTAL BOUNDARY.
PRECIPITABLE WATER VALUES FEEDING THIS FRONT ARE UP AROUND 1.3 INCHES
OR SO...AND WILL BE TRANSPORTED INTO OUR AREA WITH SURGES OF 850 MB
WINDS EXCEEDING 50 KT AT TIMES. FORTUNATELY...THE RAIN WILL COME IN
WAVES WITH ENOUGH OF A BREAK IN BETWEEN SYSTEMS TO LIMIT FLOODING
POTENTIAL. THE MAIN MORE PERSISTENT FOCUS OF THE HEAVIER RAIN WILL BE
TO THE SOUTH OF THE FORECAST AREA IN SOUTHWEST OREGON AND NORTHERN
CALIFORNIA. HOWEVER...THROUGH NEXT MONDAY...RAINFALL AMOUNTS WILL
PROBABLY REACH 2 TO 3 INCHES FOR THE INTERIOR VALLEYS...AND 4 TO 7
INCHES FOR THE COAST...COAST RANGE AND CASCADES.
SNOW LEVELS WILL REMAIN HIGH...GENERALLY ABOVE 7000 OR 8000 FEET
THROUGH FRIDAY THEN LOWER TO ABOUT 5000 TO 6000 FEET SATURDAY. NOT
MUCH HELP FOR THE SNOW PACK IS EXPECTED. TOLLESON
.LONG TERM...NO CHANGES. PREVIOUS DISCUSSION FOLLOWS...
SATURDAY NIGHT THROUGH WEDNESDAY...MODELS GENERALLY AGREE ANOTHER
SHORTWAVE TROUGH WILL SWING INTO THE AREA LATE SUNDAY AND MONDAY.
MODELS SUGGEST SHOWERS COULD LINGER INTO TUESDAY SO POPS WERE HELD
CLOSER TO CLIMO. HOWEVER...SHORTWAVE RIDGING AND A GENERAL DRYING
TREND LOOKS ON TRACK FOR LATER TUESDAY AND WEDNESDAY. STILL KEPT
SLIGHT CHANCE POPS FOR NORTHWESTERN ZONES DURING THIS PERIOD IN CASE
THE RIDGE IS DIRTY...BUT THE ENTIRE CWA COULD VERY WELL END UP SEEING
SEVERAL DAYS OF DRY WEATHER. TEMPERATURES LOOK TO REMAIN ABOVE NORMAL
THROUGHOUT THE EXTENDED FORECAST. /NEUMAN
&&
.AVIATION...MVFR CIGS LIKELY TO PERSIST AT THE COAST TODAY WITH
NUMEROUS SHOWERS MOVING ONSHORE. PREDOMINANTLY VFR CONDITIONS ARE
EXPECTED INLAND...WITH CIGS AND VSBYS BRIEFLY LOWERING TO MVFR
DURING PERIODS OF HEAVIER SHOWER ACTIVITY. RAIN WILL INCREASE
OVERNIGHT INTO FRI MORNING...BUT EXPECT LITTLE CHANGE IN FLIGHT
CATEGORIES. MVFR SHOULD PERSIST AT THE COAST WITH MAINLY VFR
INLAND. COASTAL WINDS WILL AGAIN PICK UP DURING THE LATE EVENING
AND OVERNIGHT HOURS...WITH SOUTHERLY GUSTS OF 35 TO 40 KT EXPECTED
TO IMPACT KAST AND KONP.
KPDX AND APPROACHES...VFR SHOULD PERSIST THROUGH FRI
MORNING...ALTHOUGH BRIEF PERIODS OF MVFR MAY DEVELOP DURING
HEAVIER SHOWER ACTIVITY TODAY. BREEZY EASTERLY WINDS THROUGH THE
GORGE WILL CONTINUE TO REACH THE TERMINAL. WITH STRONGER SOUTHERLY
WINDS OFF THE SURFACE...EXPECT CONTINUED LOW LEVEL WIND SHEAR
THROUGH FRI MORNING. PYLE
&&
.MARINE...AN ACTIVE PERIOD OF WEATHER THROUGH SAT EVENING ON THE
COASTAL WATERS. THE FIRST FRONTAL SYSTEM IS PUSHING ONSHORE THIS
MORNING. GALE FORCE WINDS DEVELOPED OVER THE COASTAL WATERS
OVERNIGHT. WHILE WINDS WILL SUBSIDE A BIT THROUGH MUCH OF
TODAY...EXPECT WINDS TO REMAIN AT LOW END GALE FORCE 25 TO 35 KT
WITH GUSTS TO AROUND 40 KT. THE NEXT FRONT ARRIVES LATE TONIGHT
INTO FRI MORNING AND WILL AGAIN PUSH WINDS UP INTO THE 30 TO 40 KT
RANGE WITH GUSTS OF 45 TO 50 KT.
SEAS INCREASED QUICKLY THIS MORNING IN RESPONSE TO THE STRONG
SOUTHERLY WINDS. BUOY 89 BRIEFLY REACHED 20 FT FOR A COUPLE OF
HRS...BUT SEAS HAVE LEVELED OFF AT AROUND 15 TO 18 FT AS THE
WINDS HAVE SUBSIDED A BIT THIS MORNING. EXPECT SEAS TO REMAIN
FAIRLY STEADY IN THE MID TO UPPER TEENS THROUGH TODAY...THEN
INCREASE ANOTHER FEW FEET LATE TONIGHT INTO FRI MORNING AS THE
NEXT SYSTEM MOVES THROUGH. SEAS MAY BRIEFLY REACH NEAR OR JUST
ABOVE 20 FT AGAIN TONIGHT.
ADDITIONAL STRONG SYSTEMS ARE EXPECTED EVERY 24 HRS OR SO FROM FRI
NIGHT THROUGH MON. THE SAT AND SUN SYSTEMS ALSO LOOK LIKE GOOD
BETS TO BRING SOLID TO HIGH END GALES...WITH THE SOME POTENTIAL
FOR STORM FORCE WINDS. SEAS SHOULD CONTINUE RUNNING IN THE MID TO
UPPER TEENS THROUGH THE WEEKEND...LIKELY PUSHING 20 FT OR HIGHER
DURING TIMES OF THE STRONGEST WINDS. ROCKEY/PYLE
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
PZ...GALE WARNING UNTIL 6 PM PST FRIDAY FOR COASTAL WATERS FROM CAPE
SHOALWATER WA TO FLORENCE OR OUT 60 NM.
SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR UNTIL MIDNIGHT
PST FRIDAY NIGHT.
&&
INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSPORTLAND
WWW.TWITTER.COM/NWSPORTLAND
THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON
FROM THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS
COMMONLY REFERRED TO AS THE FORECAST AREA.In the hours before
Special weather statement, Feb 5, 2:35 PM PST, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PORTLAND OR 235 PM PST THU FEB 5 2015 ORZ001>008-010>016-WAZ019>022-039-040-045-046-061430- NORTH OREGON COAST-CENTRAL OREGON COAST- COAST RANGE OF NORTHWEST OREGON- CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA- GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY- SOUTH WILLAMETTE VALLEY-NORTHERN OREGON CASCADE FOOTHILLS- NORTHERN OREGON CASCADES-CASCADE FOOTHILLS IN LANE COUNTY- CASCADES IN LANE COUNTY-UPPER HOOD RIVER VALLEY- WESTERN COLUMBIA RIVER GORGE-CENTRAL COLUMBIA RIVER GORGE- SOUTH WASHINGTON CASCADES-WILLAPA HILLS-SOUTH WASHINGTON COAST-I- 5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA- SOUTH WASHINGTON CASCADE FOOTHILLS- INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK... NETARTS...PACIFIC CITY...LINCOLN CITY...NEWPORT... CAPE FOULWEATHER...YACHATS...FLORENCE...VERNONIA...JEWELL... SUNSET SUMMIT...LEES CAMP...TRASK...GRANDE RONDE...BURNT WOODS... TIDEWATER...SWISSHOME...VENETA...ST. HELENS...CLATSKANIE... HILLSBORO...PORTLAND...WILSONVILLE...OREGON CITY...GRESHAM... TROUTDALE...SALEM...MCMINNVILLE...WOODBURN...STAYTON...DALLAS... EUGENE...SPRINGFIELD...CORVALLIS...ALBANY...SANDY...ESTACADA... SILVER FALLS STATE PARK...SWEET HOME...GOVERNMENT CAMP... DETROIT...SANTIAM PASS...VIDA...JASPER...LOWELL...COTTAGE GROVE... MCKENZIE PASS...MCKENZIE BRIDGE...OAKRIDGE...WILLAMETTE PASS... PARKDALE...ODELL...CORBETT...ROOSTER ROCK...MULTNOMAH FALLS... CASCADE LOCKS...HOOD RIVER...COLDWATER RIDGE VISITORS CENTER... MOUNT ST. HELENS...WIND RIVER VALLEY...WILLAPA...FRANCES... ELK MOUNTAIN...RYDERWOOD...RAYMOND...LONG BEACH...OCEAN PARK... NASELLE...CATHLAMET...CAPE DISAPPOINTMENT...LONGVIEW...KELSO... CASTLE ROCK...VANCOUVER...BATTLE GROUND...RIDGEFIELD... WASHOUGAL...YACOLT...AMBOY...TOUTLE...ARIEL...LAKE MERWIN... YALE LAKE...COUGAR...NORTH BONNEVILLE...STEVENSON...CARSON... UNDERWOOD 235 PM PST THU FEB 5 2015 ...MODERATE TO HEAVY RAIN AND GUSTY WINDS AT TIMES EXPECTED THROUGH MONDAY ACROSS SOUTHWEST WASHINGTON AND NORTHWEST OREGON... A SERIES OF SIGNIFICANT WEATHER SYSTEMS WILL BRING PERIODS OF OCCASIONALLY HEAVY RAIN AND GUSTY WINDS TO PARTS OF SOUTHWEST WASHINGTON AND NORTHWEST OREGON THROUGH MONDAY OF NEXT WEEK. THESE SYSTEMS WILL HAVE A CONNECTION TO SUBTROPICAL MOISTURE AND WILL BE QUITE WET...BUT BREAKS BETWEEN THE INDIVIDUAL SYSTEMS MAY BE ENOUGH TO KEEP AREA RIVERS WITHIN THEIR BANKS. THE NEXT WAVE OF RAIN AND WIND IS EXPECTED TONIGHT AND FRIDAY MORNING. THIS SYSTEM IS EXPECTED TO PRODUCE WINDS HIGH WINDS ON THE COAST. ANOTHER LOW IS FORECAST TO APPROACH THE COAST ON SATURDAY. THERE IS GREATER UNCERTAINTY ON THE STRENGTH AND TIMING OF THIS SYSTEM BUT IT MAY BRING HIGH WINDS TO THE COAST AGAIN...AND DEPENDING ON THE EVENTUAL TRACK OF THIS SYSTEM SOME OF THE SOUTH WINDS MAY EXTEND INTO THE INLAND VALLEYS AS WELL. THE LAST IN THE SERIES OF SYSTEMS IS EXPECTED ON MONDAY...POSSIBLY THE STRONGEST OF THE SERIES...THAT COULD BRING WIND TO BOTH THE COAST AND THE INLAND VALLEYS. RAINFALL TOTALS FOR THE PERIOD THROUGH MONDAY COULD REACH 4 TO 7 INCHES ALONG THE COAST...IN THE COASTAL MOUNTAINS...AND IN THE CASCADES...WITH 2 TO 3 INCHES OR A BIT MORE IN THE VALLEYS. BE SURE TO MONITOR THE LATEST FORECASTS OF THE LATEST INFORMATION ON THIS SERIES OF SIGNIFICANT WEATHER SYSTEMS THE REMAINDER OF THIS WEEK INTO EARLY NEXT WEEK.
The office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 8:34 PM PST | High Wind Warning | PQR | 12 hr |
Nearby
High Wind Warnings in Washington, 2015High Wind Warnings in Oregon, 2015Every high wind warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.